aihpd - Instructions for authors
AIHPD summary | Online article submission
Submission of Manuscripts
Authors are requested to submit their papers electronically in PDF format, according to the instructions below, using the online submission form.
The following information is required with the submission:
- Name of author(s) together with email address(es)
- Complete mailing address(es)
- Name of the corresponding author
- 2020 Mathematics Subject Classification representing the subjects of the article
- Key words describing the subject matter of the article
- Authors may indicate which Editor is closest to the subject of the paper.
Papers to be considered for publication must be written in English.
Submission of a manuscript implies that the work described has not been published before and that it is not under consideration for publication elsewhere.
The AIHPD class file for LaTeX2e
Upon acceptance of the paper, author(s) will be contacted and asked to upload all source files and macros, together with a PDF file, to a link that will be provided.
To prepare the article, you are encouraged to use the journal’s LaTeX style files aihpd_macros.zip (right-click the link and select ‘save link target as’ to download), which may facilitate the production procedure. The folder contains
- a short description of the content,
- a reference manual (for advanced users, but also in case of troubles),
- one single file for the class,
- a folder containing an example,
- a limited number of optional support files (for the bibliography and the French language).
There is also, for advanced users, a file fonts.zip that includes the fonts used by the class. This is however optional.
Graphical items should be prepared as eps (encapsulated PostScript) files and included by using the graphicx package.
References should be listed alphabetically at the end of the paper. All references in the bibliography should be cited at least once in the text. The following examples show the preferred house style for references to a book, a paper in a journal, a paper in a proceedings volume, a preprint, and a dissertation:
 T. tom Dieck, Algebraic Topology. EMS Textbk. Math., Eur. Math. Soc., Zürich, 2008. MR 2456045 Zbl 1156.55001
 V. F. R. Jones, A polynomial invariant for knots via von Neumann algebras. Bull. Amer. Math. Soc. (N.S.) 12 (1985), 103–111. MR 766964 Zbl 0564.57006
 L. H. Kauffman, Introduction to quantum topology. In L H. Kauffman and R. A. Baadhio (eds.), Quantum topology. Ser. Knots Everything, 3. World Scientific, Singapore, 1993, 1–77. MR 1273565 Zbl 0840.57002
 A. D. Lauda, A categorification of quantum sl(2). Preprint, 2008. arXiv:0803.3652 [math.QA]
 S. Lukac, Homfly skeins and the Hopf link. Ph.D. thesis. University of Liverpool, Liverpool, 2001.
Copyright and Offprints
It is a condition of publication in the Journal that authors assign copyright to the European Mathematical Society. In assigning copyright, authors may use their own material in other, non-commercial publications provided that the Journal is properly acknowledged as the original place of publication.
Authors of papers published in the Journal will be entitled to a pdf file of their contribution. Copies of offprints may be purchased in batches of 50 if ordered in advance of production of the corresponding issue, but no later than when the proofs are returned. Prices are available on request from the publisher (email@example.com).